Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2020, Volume 12, Issue 4, Pages 20–30 (Mi ufa541)  

Inverse spectral problem for Sturm–Liouville operator with prescribed partial trace

N. F. Valeev, Y. Sh. Ilyasov

Institute of Mathematics, Ufa Federal Research Center, RAS, Chernyshevsky str. 112, 450008, Ufa, Russia

Abstract: This work is aimed at studying optimization inverse spectral problems with a so-called incomplete spectral data. As incomplete spectral data, the partial traces of the Sturm–Liouville operator serve. We study the following formulation of the inverse spectral problem with incomplete data (optimization problem): find a potential $\hat{V}$ closest to a given function $V_0$ such that a partial trace of the Sturm–Liouville operator with the potential $\hat{V}$ has a prescribed value. As a main result, we prove the existence and uniqueness theorem for solutions of this optimization inverse spectral problem. A new type of relationship between linear spectral problems and systems of nonlinear differential equations is established. This allows us to find a solution to the inverse optimal spectral problem by solving a boundary value problem for a system of nonlinear differential equations and to obtain a solvability of the system of nonlinear differential equations. To prove the uniqueness of solutions, we use the convexity property of the partial trace of the Sturm-Liouville operator with the potential $\hat{V}$; the trace is treated as a functional of the potential $\hat{V}$. We obtain a new generalization of the Lidskii-Wielandt inequality to arbitrary self-adjoint semi-bounded operators with a discrete spectrum.

Keywords: spectral theory of differential operators, inverse spectral problem, variational problems, inequalities for eigenvalues.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00250_a
The reported study was funded by RFBR according to the research project no. 18-01-00250_a.


Full text: PDF file (435 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2020, 12:4, 19–29 (PDF, 365 kB); https://doi.org/10.13108/2020-12-4-19

Bibliographic databases:

UDC: 517.4+519.71
MSC: 34L05, 34L30, 34A55
Received: 29.10.2020

Citation: N. F. Valeev, Y. Sh. Ilyasov, “Inverse spectral problem for Sturm–Liouville operator with prescribed partial trace”, Ufimsk. Mat. Zh., 12:4 (2020), 20–30; Ufa Math. J., 12:4 (2020), 19–29

Citation in format AMSBIB
\Bibitem{ValIly20}
\by N.~F.~Valeev, Y.~Sh.~Ilyasov
\paper Inverse spectral problem for Sturm--Liouville operator with prescribed partial trace
\jour Ufimsk. Mat. Zh.
\yr 2020
\vol 12
\issue 4
\pages 20--30
\mathnet{http://mi.mathnet.ru/ufa541}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 4
\pages 19--29
\crossref{https://doi.org/10.13108/2020-12-4-19}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000607979900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85101553782}


Linking options:
  • http://mi.mathnet.ru/eng/ufa541
  • http://mi.mathnet.ru/eng/ufa/v12/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:53
    Full text:23
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021